March  2010, 9(2): 365-386. doi: 10.3934/cpaa.2010.9.365

Non-relativistic global limits to the three dimensional relativistic euler equations with spherical symmetry

1. 

Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China

2. 

Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200030

3. 

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received  May 2009 Revised  September 2009 Published  December 2009

As a fundamental and important step to understand the existence and behavior of solution to the multi-dimensional problem, we study in this paper the three dimensional relativistic Euler equations with spherical symmetry. We obtain the non-relativistic global limits of entropy solutions to the Cauchy problem of the spherically symmetric relativistic Euler equations.
Citation: Xingwen Hao, Yachun Li, Zejun Wang. Non-relativistic global limits to the three dimensional relativistic euler equations with spherical symmetry. Communications on Pure and Applied Analysis, 2010, 9 (2) : 365-386. doi: 10.3934/cpaa.2010.9.365
[1]

Yachun Li, Xucai Ren. Non-relativistic global limits of the entropy solutions to the relativistic Euler equations with $\gamma$-law. Communications on Pure and Applied Analysis, 2006, 5 (4) : 963-979. doi: 10.3934/cpaa.2006.5.963

[2]

Stefano Marò. Relativistic pendulum and invariant curves. Discrete and Continuous Dynamical Systems, 2015, 35 (3) : 1139-1162. doi: 10.3934/dcds.2015.35.1139

[3]

Huahui Li, Zhiqiang Shao. Delta shocks and vacuum states in vanishing pressure limits of solutions to the relativistic Euler equations for generalized Chaplygin gas. Communications on Pure and Applied Analysis, 2016, 15 (6) : 2373-2400. doi: 10.3934/cpaa.2016041

[4]

Sebastian Bauer. A non-relativistic model of plasma physics containing a radiation reaction term. Kinetic and Related Models, 2018, 11 (1) : 25-42. doi: 10.3934/krm.2018002

[5]

La-Su Mai, Kaijun Zhang. Asymptotic stability of steady state solutions for the relativistic Euler-Poisson equations. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 981-1004. doi: 10.3934/dcds.2016.36.981

[6]

Yachun Li, Qiufang Shi. Global existence of the entropy solutions to the isentropic relativistic Euler equations. Communications on Pure and Applied Analysis, 2005, 4 (4) : 763-778. doi: 10.3934/cpaa.2005.4.763

[7]

Philippe G. LeFloch, Seiji Ukai. A symmetrization of the relativistic Euler equations with several spatial variables. Kinetic and Related Models, 2009, 2 (2) : 275-292. doi: 10.3934/krm.2009.2.275

[8]

Meixiang Huang, Zhi-Qiang Shao. Riemann problem for the relativistic generalized Chaplygin Euler equations. Communications on Pure and Applied Analysis, 2016, 15 (1) : 127-138. doi: 10.3934/cpaa.2016.15.127

[9]

Yongcai Geng. Singularity formation for relativistic Euler and Euler-Poisson equations with repulsive force. Communications on Pure and Applied Analysis, 2015, 14 (2) : 549-564. doi: 10.3934/cpaa.2015.14.549

[10]

Xueying Chen, Guanfeng Li, Sijia Bao. Symmetry and monotonicity of positive solutions for a class of general pseudo-relativistic systems. Communications on Pure and Applied Analysis, 2022, 21 (5) : 1755-1772. doi: 10.3934/cpaa.2022045

[11]

Jifeng Chu, Zaitao Liang, Fangfang Liao, Shiping Lu. Existence and stability of periodic solutions for relativistic singular equations. Communications on Pure and Applied Analysis, 2017, 16 (2) : 591-609. doi: 10.3934/cpaa.2017029

[12]

Yonggeun Cho, Tohru Ozawa. On radial solutions of semi-relativistic Hartree equations. Discrete and Continuous Dynamical Systems - S, 2008, 1 (1) : 71-82. doi: 10.3934/dcdss.2008.1.71

[13]

Xiuting Li. The energy conservation for weak solutions to the relativistic Nordström-Vlasov system. Evolution Equations and Control Theory, 2016, 5 (1) : 135-145. doi: 10.3934/eect.2016.5.135

[14]

David L. Finn. Convexity of level curves for solutions to semilinear elliptic equations. Communications on Pure and Applied Analysis, 2008, 7 (6) : 1335-1343. doi: 10.3934/cpaa.2008.7.1335

[15]

Gui-Qiang G. Chen, Hairong Yuan. Local uniqueness of steady spherical transonic shock-fronts for the three--dimensional full Euler equations. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2515-2542. doi: 10.3934/cpaa.2013.12.2515

[16]

Thomas Leroy. Relativistic transfer equations: Comparison principle and convergence to the non-equilibrium regime. Kinetic and Related Models, 2015, 8 (4) : 725-763. doi: 10.3934/krm.2015.8.725

[17]

Michael Khanevsky. Non-autonomous curves on surfaces. Journal of Modern Dynamics, 2021, 17: 305-317. doi: 10.3934/jmd.2021010

[18]

Philip Korman. Curves of equiharmonic solutions, and problems at resonance. Discrete and Continuous Dynamical Systems, 2014, 34 (7) : 2847-2860. doi: 10.3934/dcds.2014.34.2847

[19]

Juan Calvo. On the hyperbolicity and causality of the relativistic Euler system under the kinetic equation of state. Communications on Pure and Applied Analysis, 2013, 12 (3) : 1341-1347. doi: 10.3934/cpaa.2013.12.1341

[20]

Marcelo M. Disconzi. On the existence of solutions and causality for relativistic viscous conformal fluids. Communications on Pure and Applied Analysis, 2019, 18 (4) : 1567-1599. doi: 10.3934/cpaa.2019075

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (72)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]